MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER PLASMA SIZE 9 STANDARD OFFSET; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER PLASMA SIZE 9 STANDARD OFFSET; PROSTHESIS, HIP
Catalog Number 00771100900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00620205222, item name: shell porous with cluster holes 52 mm, lot #: 64622908.00630505036, item name: liner standard 3.5 mm offset 36 mm i.D.For use with 50/52/54 mm o.D.Shells, lot #: 64555349.00625006525, item name: bone scr 6.5x25 selftap, lot #: 64611734.00625006525, item name: bone scr 6.5x25 selftap, lot #: j6790171.00-8775-036-01, item name: biolox delta hd 12/14 36x3.5, lot #: 3016142.H6: proposed component code: mechanical (g04)- stem.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that patient experienced pain in the thigh bone midway down the femur.The devices remain implanted and there is no further information available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6;h10.H6: component code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided for the reported event of pain.Initial medical records were provided and indicate that no complications were noted.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM 12/14 NECK TAPER PLASMA SIZE 9 STANDARD OFFSET
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21785995
Report Number0001822565-2025-00911
Device Sequence Number8766713
Product Code LZO
UDI-Device Identifier00889024131743
UDI-Public(01)00889024131743(17)290831(10)64415695
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00771100900
Device Lot Number64415695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight92 KG